# SDR IPXA2025071521351

- Difficulty date: July 2, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N309UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27740
- Aircraft time: 69,655 hours, 23,871 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146T5401105
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR,  CORROSION  AT CARGO COMPARTMENT CEILING PANEL SUPPORT BETWEEN STA 1219 AND STA 1351 , RBL 63.5.  ACCOMPLISHED CHANNEL REPAIR I.A.W UPS EO NO: EO-94397-REQ1 REV1. 2.INSTALLED NEW WEB AND CHANNEL IAW SRM 51-40-02-0G REV. 92 AND DWG 146T5401 SH 11 REV. C; 140T2540 SH 19 REV. C AND 146T5400 SH 22 REV. A.
